The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.10 - October (1988 vol.37)
pp: 1314-1315
ABSTRACT
A property of subsequences in arithmetic or decimal sequences is proved. This property has a somewhat similar counterpart for linear-feedback shift register (LFSR) sequences discovered by J.L. Massey (1969). However, it is proved in a different manner, and the limit bound is two units away from the corresponding LFSR property. This property holds for any radix, but the conditions depend somewha
INDEX TERMS
subsequences; arithmetic sequences; linear-feedback shift register; binary sequences; codes.
CITATION
D.M. Mandelbaum, "On Subsequences of Arithmetic Sequences", IEEE Transactions on Computers, vol.37, no. 10, pp. 1314-1315, October 1988, doi:10.1109/12.5997
6 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool